# SDR HEEA0013432

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 2424 · AC Regulator
- Part: Generator Cont
- Part number: 7655009005104
- Condition: Failed
- Location: Ac Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C GEN. WILL NOT TEST IN THE OVERVOLT AND UNDERVOLT POSITION.
